Skip to main content
Article
SYMMETRY-BREAKING AND RANDOM WAVES FOR MAGNETIC SYSTEMS ON A CIRCLE
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE
  • T EISELE
  • RS Ellis, University of Massachusetts - Amherst
Publication Date
1983
Abstract

Alfred P. Sloan Research Fellow. Research supported by National Science Foundation Grant MCS 80-02149 and by a grant from Sonderforschungsbereich 123, Institut für Angewandte Mathematik, Universität Heidelberg

Comments

The published version is located at http://www.springerlink.com/content/m638011044680030/

Pages
297-348
Citation Information
T EISELE and RS Ellis. "SYMMETRY-BREAKING AND RANDOM WAVES FOR MAGNETIC SYSTEMS ON A CIRCLE" ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE Vol. 63 Iss. 3 (1983)
Available at: http://works.bepress.com/richard_ellis/30/